• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Pristiq desvenlafaxine withdrawals

vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
1,915
Location
The Land of Oz
#1
Has anyone ever experienced this?
I forgot to take it for two days and even though I’ve since had it, I’m sick 🤢 with withdrawals. I feel nauseated and have this electric shock feeling all over my body. Pristiq is a slow release medication, so I’m wondering if anyone knows generally how long I’ll have to suffer? I’d ask my gp but she’s at a conference all week and I don’t trust her locum.
I feel awful!
 
H

Hail

Well-known member
Joined
Jun 3, 2019
Messages
237
Location
Somewhere
#3
I had the sensation of electric shocks in my body (for about 2 weeks) after I replaced seroquel without gradually stopping it.
If you continued taking the medication and just forgot for 2 days, I think these problems shouldn't last long, idk.
Also, the first time hearing the name of this drug desvenlafaxine.
Wishing you well.